# SDR UIEA2017081801505

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,052 hours, 22,079 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DID NOT START ON GROUND.  PERFORMED ECU BITE TEST & NO FAULT NOTED.  OPS CHECKED GOOD IAW AMM 49-11-00.
